# SDR AALA201907259026

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: D2557206228600
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND SIDEWALL CARGO NET TIE DOWN FITTING AT FR 51 AND S38L. REPLACED TIE DOWN FITTING PER SRM 51-42-11.
